# SDR CA020228011

- Difficulty date: December 12, 2001
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Aircraft time: 30,693 hours
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS BRIEF DESCRIPTION OF EVENTS LEADING UP TO INCID. OF PANEL 691AT, LOCATED ON RT UPPER WING, EXITING A/C MSN 183 AT TAKEOFF ON 8 DEC 2001.ON 11 NOV 01, PANEL REMOVED TO PERFORM INSP OF LOW SPEED AILERON HINGEBOLTS FOR CORROSION. INSPECTION COMPLETED & PANEL REINSTALLED SAME DAY.
